Home  >>   Archives  >>   Articles with keyword "normality"

Search for:

Articles with keyword "normality"

Tests for normality based on the quantile-mean covariance
J. Alejo, A. Bera, A. Galvao, G. Montes-Rojas, and Z. Xiao. 2016.
Stata Journal Volume 16 Number 4.
Tests for normality in linear panel-data models
J. Alejo, A. Galvao, G. Montes-Rojas, and W. Sosa-Escudero. 2015.
Stata Journal Volume 15 Number 3.
Bootstrapping a conditional moments test for normality after tobit estimation
D. M. Drukker. 2002.
Stata Journal Volume 2 Number 2.